# SDR ASAA0310514

- Difficulty date: June 3, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 657190241
- Condition: Chafed
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED C-CHECK, FOUND THE LEFT WING TRAILING EDGE OF THE MIDFLAP AT WING STATION 175.5 CHAFED.  REPAIRED MIDFLAP PER EA.  (M)
